# SDR CHQA201000183

- Difficulty date: September 21, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 1454424
- Aircraft time: 23,837 hours, 19,401 cycles
- Engine: Allsn AE3007A
- Engine time: 20,203 hours, 16,496 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 7287503517
- Condition: Arced
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, THE FLT ATTENDANT REPORTED A BURNING PLASTIC ODOR IN THE CABIN.  AFTER TURNING OFF ALL CABIN LIGHTING EXCLUDING THE READING LIGHTS, THE ODOR DISSIPATED.  THE FLIGHT CONTINUED TO IAH AND LANDED WITHOUT INCIDENT.  IN IAH THE SIDEWALL CABIN LIGHTING WAS FOUND TO BE THE SOURCE OF THE ODOR AND WAS DEFERRED AND THE AIRCRAFT DEPARTED WITHOUT INCIDENT.  LIGHT SOCKET ASSEMBLY AND LIGHT BULBS WERE REPLACED ABOVE ROWS 15 AND 16 A WITH NO FURTHER DEFECTS NOTED.
